MAUDE Adverse Event Report: BECTON DICKINSON BD¿ PEARL SIDE ENTRY PATIENT ROOM COLLECTOR; SHARPS COLLECTOR

BECTON DICKINSON BD¿ PEARL SIDE ENTRY PATIENT ROOM COLLECTOR; SHARPS COLLECTOR
Catalog Number 305444
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the lids received with the bd¿ pearl side entry patient room collectors were the wrong size, and noticed before use.The customer reported 20 occurrences of this event.The following information was provided by the initial reporter: "wrong lids.".
 
Additional Manufacturer Narrative
H.6.Investigation: the actual product was returned, and photo representation was provided.A review of the dhr showed there were no issues reported like incorrect lids during the manufacturing process.A review of the nonconformance material reports was performed and the result showed there were no issues reported for the same part number throughout the last twelve months.According to the evidence provided, the issue seems to be related to an incorrect subassembly (box of lids) supplied, which is a manufacturing issue.In conclusion, during the ongoing investigation of this complaint, the same failure mode occurred in the manufacturing process and the number of occurrences required a risk assessment and as a result a capa record was opened to implement corrective action(s) to avoid or decrease any recurrences for this issue (incorrect lid).H3 other text : see section h.10.
 
Event or Problem Description
It was reported that the lids received with the bd¿ pearl side entry patient room collectors were the wrong size, and noticed before use.The customer reported 20 occurrences of this event.The following information was provided by the initial reporter: "wrong lids".

Brand Name
BD¿ PEARL SIDE ENTRY PATIENT ROOM COLLECTOR
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8883779
Report Number2243072-2019-01669
Device Sequence Number1642582
Product Code FMI
UDI-Device Identifier50382903054447
UDI-Public50382903054447
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305444
Device Lot Number8274909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;